By Topic

An inequality and some computations related to the robust stability of linear dynamic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Laub, A.J. ; MIT, Cambridge, MA, USA

In this note an inequlity is presented which relates additive and multiplicative perturbations used in studying the stability of linear dynamic systems in the frequency domain. A number of computational issues are also addressed with connections made to current topics in the numerical solutions of systems of linear equations.

Published in:

Automatic Control, IEEE Transactions on  (Volume:24 ,  Issue: 2 )